Publications of Giuseppe Pirillo

This page shows all publications that appeared in the IASI annual research reports. Authors currently affiliated with the Institute are always listed with the full name.

You can browse through them using either the links of the following line or those associated with author names.

Show all publications of the year  1989, with author Pirillo G., in the category ALL (or show them all):   (Items found: 6)


1989  [top]
  • Justin J., Pirillo G.: Mots sans carré et permutabilité des semi-groupes, Comptes Rendus de l Academie des Sciences Serie I-Mathematique 309 (7), 523-525, 1989
  • Justin J., Pirillo G.: Comments on the permutation property for semigroups, Semigroup Forum 39 (1), 109-112, 1989
  • Piochi B., Pirillo G.: On a constant word in finite semigroups, European Journal of Combinatorics 10 (5), 457-467, 1989
  • Pirillo G.: Two finiteness conditions for finitely generated and periodic semigroups, Acta Universitatis Szegediensis. Acta Scientiarum Mathematicarum 53 (3-4), 233-236, 1989
  • Pirillo G.: A finiteness condition for finitely generated semigroups, Rendiconti del Circolo Matematico di Palermo. Serie II 38 (2), 212-216, 1989
  • Pirillo G.: The van der Waerden theorem and the Burnside problem for semigroups, Archiv der Mathematik 53 (1), 1-3, 1989
- - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - -